# SDR 95ZZZZ79

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Circumferential
- Condition: Corroded
- Location: Fs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, AFT CARGO COMPARTMENT CIRCUMFERENTIAL LOWER FLANGE AND VERTICAL SIDEWALL SUPPORT ARE CORRODED AT STATION 1340 BETWEEN LONGERONS 27R AND 26L.  REMOVED CORRODED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 54-4-20.
